# SDR USAA2013080200020

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: D53475160200
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN FAIRING SUPPORT FRAME AT FR 56, S36L. REPAIRED SUPPORT FRAME IAW SRM 53-45-12, FIG. 214, 51-31-00, TABLE 4 & 51-75-12.
